Alert archive / Washington / Flash Flood Warnings in 2022

Flash Flood Warning 18, NWS Spokane, WA

July 3, 2022Chelan County, Washington

NWS Spokane, WA issued this flash flood warning at Jul 3, 2022, 4:51 PM PDT for Chelan County, Washington. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2022, 4:51 PM PDT (23:51 UTC)
Expired
Jul 3, 2022, 8:00 PM PDT
In force
3 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
None

County Chelan County, WA

The radar

The Spokane radar (KOTX), 179 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 4:55 PM PDTFLASH FLOOD2 Wnw Chelan, WAFLOODING ON RIVIERA DRIVE NEAR ROUTE 150. MUD AND ROCKS ON THE ROAD.
Jul 3, 4:57 PM PDTFLASH FLOOD2 Wnw Chelan, WAFLASH FLOODING AND ROAD CLOSURES ON MONTE CARLO DRIVE NEAR ROUTE 150. TIME BASED ON DISPATCH REPORT.
Jul 3, 4:57 PM PDTFLASH FLOOD2 Wnw Chelan, WAFLASH FLOODING ON CRYSTAL DRIVE NEAR ROUTE 150, WITH TRAVEL RESTRICTIONS REQUIRED.
Jul 3, 5:02 PM PDTFLASH FLOOD1 Sse Chelan, WAFLOODING ON FARNHAM STREET AND WOODIN AVENUE, WITH MUD AND DEBRIS REPORTED. TIME BASED ON DISPATCH REPORT.
Jul 3, 5:30 PM PDTFLASH FLOOD1 Se Chelan, WARESIDENCE AND GARAGE FLOODED IN CHELAN. TIME ESTIMATED FROM SOCIAL MEDIA REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 11.9 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2022-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2022-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

284 
WGUS56 KOTX 032351
FFWOTX
WAC007-040300-
/O.NEW.KOTX.FF.W.0018.220703T2351Z-220704T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Spokane WA
451 PM PDT Sun Jul 3 2022

The National Weather Service in Spokane has issued a

* Flash Flood Warning for...
  East Central Chelan County in north central Washington...

* Until 800 PM PDT.

* At 451 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain in the Chelan area. Between 0.5 and 1 inch of rain has 
  fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Chelan, Chelan Falls, Manson, Stayman, and Azwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4776 12019 4796 12014 4796 11987 4794 11986
      4790 11992 4788 11991 4786 11993 4785 11996
      4780 11998 4778 11999 4776 12009 4778 12013

FLASH FLOOD...RADAR INDICATED

$$

CMS
2 follow-up statements
013 
WGUS76 KOTX 040036
FFSOTX

Flash Flood Statement
National Weather Service Spokane WA
536 PM PDT Sun Jul 3 2022

WAC007-040300-
/O.CON.KOTX.FF.W.0018.000000T0000Z-220704T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chelan WA-
536 PM PDT Sun Jul 3 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING 
FOR EAST CENTRAL CHELAN COUNTY...

At 536 PM PDT, local law enforcement reported flash flooding in 
Chelan. Several roads are inundated with water, mud, and debris, 
with several road closures or restrictions in place. Though the 
heavy rainfall has ended, flooding will likely continue for the next 
couple of hours.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets, and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Chelan, Chelan Falls, Manson, Stayman, and Azwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4776 12019 4796 12014 4796 11987 4794 11986
      4790 11992 4788 11991 4786 11993 4785 11996
      4780 11998 4778 11999 4776 12009 4778 12013

FLASH FLOOD...OBSERVED

$$

CMS
457 
WGUS76 KOTX 040301
FFSOTX

Flash Flood Statement
National Weather Service Spokane WA
801 PM PDT Sun Jul 3 2022

WAC007-040311-
/O.EXP.KOTX.FF.W.0018.000000T0000Z-220704T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chelan WA-
801 PM PDT Sun Jul 3 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL CHELAN COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 1100 PM PDT Monday for Chelan 
County.

LAT...LON 4776 12019 4796 12014 4796 11987 4794 11986
      4790 11992 4788 11991 4786 11993 4785 11996
      4780 11998 4778 11999 4776 12009 4778 12013

$$

CMS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 4:08 PM PDT, 43 minutes earlier.

Area forecast discussion, Jul 3, 4:08 PM PDT, 43 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
408 PM PDT Sun Jul 3 2022

.SYNOPSIS...
There will be periods of showers and thunderstorms through the
Fourth of July. Look for potentially heavy rain showers and
lightning over the holiday weekend. The rest of next week looks to
trend drier and warmer with showers and thunderstorms isolated
and mostly over the mountains.

&&

.DISCUSSION...
Tonight through Monday Night: Large closed low over NW Washington
continues to send mid level waves into the region, with a strong
one triggering numerous showers and thunderstorms over NE
Washington into the ID Panhandle. Afternoon heating allowed for
strong surface based instability for these thunderstorms to
develop producing heavy rain and isolated hail up to quarter size.
Flash Flooding and Severe Thunderstorm Warnings have been issued
for several of these storms.  The bulk of this convection will
shift to areas near the Canadian border into early this evening
but another round of thunderstorms developing over the Central
Cascades will impact areas in Chelan, Okanogan, and Douglas
counties through the evening and possibly the western basin per
the CAM's models. Heavy rain from thunderstorms are the main
concerns, with strong to severe storms through the afternoon most
favored over far NE Washington into the North Idaho Panhandle, as
well as the Camas Prairie area into the Central Panhandle
Mountains. Additional convection over NE Oregon will track into
the Blue Mountains, Camas Prairie, and Central Panhandle Mountains
this evening possibly clipping the LC Valley. Much of this
activity will move out overnight into early Monday before the next
wave brings more showers and possible Thunderstorms on Monday.
Overall there is less instability to work with, but slow moving
storms especially in the Cascades could lead to additional Flash
Flooding. A Flash Flood Watch remains in effect for many of the
counties over northern Washington. JW

Tuesday through Sunday:
As the previous storm system shifts out of the Inland Northwest, a
warming and drying trend is expected across the region. Moisture
isn't completely swept out of the region heading into the middle of
next week, however, so some weak impulses could kick off additional
showers, most likely during the afternoon hours over the Cascades
and northern mountains near the Canadian border. Daytime temps
should warm back to near or slightly above normal into the latter
stages of the week. /KD

&&

.AVIATION...
00Z TAFS: Showers and thunderstorms continue over the region into
this evening. Radar trends and CAM's models show the bulk of this
activity will exit North Idaho by 01z, with the main focus of
thunderstorms this evening over North Central Washington north and
east of Wenatchee up towards Chelan, Winthrop, Omak, and Republic.
Torrential rains and gusty winds will be the main threats with
these storms. A quieter weather period is in store overnight into
early Monday morning before the next wave moves up from the
southwest for an increasing chance for more showers. The best
chances for thunderstorms Monday afternoon will be over the
northern mountains/valleys and the ID Panhandle (north and east of
the TAF sites). JW

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        54  69  51  77  56  81 /  20  40  10  10   0   0
Coeur d'Alene  54  69  51  77  55  82 /  40  60  20  10   0  10
Pullman        52  66  49  75  55  78 /  20  60  10  10  10  10
Lewiston       59  74  56  83  61  87 /  30  70  10  20  10  20
Colville       52  72  48  77  52  82 /  60  70  30  10   0  10
Sandpoint      53  70  49  75  52  81 /  70  60  30  10   0  10
Kellogg        54  68  51  74  56  81 /  40  60  20  10  10  10
Moses Lake     54  75  53  82  59  85 /  20  20   0  10   0  10
Wenatchee      54  74  54  80  60  82 /  40  40  10  10  10  30
Omak           54  75  52  80  57  83 /  70  70  30  10  10  30

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flood Watch through Monday evening for Northern Panhandle.

WA...Flood Watch through Monday evening for Central Chelan County-
     Northeast Mountains-Okanogan Highlands-Okanogan Valley-
     Upper Columbia Basin-Wenatchee Area-Western Chelan County-
     Western Okanogan County.

&&
Hazardous weather outlook, Jul 3, 3:26 AM PDT, 13 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
326 AM PDT Sun Jul 3 2022

IDZ001-WAZ037-038-041-043-044-047>049-041030-
Northern Panhandle-Northeast Mountains-Okanogan Highlands-
Wenatchee Area-Okanogan Valley-Waterville Plateau-
Central Chelan County-Western Chelan County-
Western Okanogan County-
326 AM PDT Sun Jul 3 2022

This Hazardous Weather Outlook is for portions of North Idaho...
Central Washington...North Central Washington and Northeast
Washington.

.DAY ONE...TODAY AND TONIGHT

Numerous thunderstorms containing torrential rainfall are
expected today with thunderstorms increasing in coverage late
this morning into the afternoon. Slow storm motion with very heavy
rain will be a concern for flash flooding or debris flows with a
particular concern for areas in and below recent burn scars and in
steep terrain. Flooding of low lying areas, small streams and
urban flooding will also be a concern. Strongest storms will also
be capable of small hail and gusty outflow winds.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Another round of showers and thunderstorms with heavy downpours
are expected for the 4th of July holiday. Flash flooding and
debris flows will continue to be a concern with these storms.

Please refer to our Graphical Hazardous Weather Outlook at
https://weather.gov/erh/ghwo?wfo=otx for the latest information
on potential weather hazards in the region.

IDZ002-003-WAZ033>036-041030-
Coeur d'Alene Area-Idaho Palouse-Washington Palouse-
Moses Lake Area-Upper Columbia Basin-Spokane Area-
326 AM PDT Sun Jul 3 2022

This Hazardous Weather Outlook is for portions of North Idaho...
East Central Washington...Northeast Washington and Southeast
Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

No hazardous weather is expected at this time.

Please refer to our Graphical Hazardous Weather Outlook at
https://weather.gov/erh/ghwo?wfo=otx for the latest information
on potential weather hazards in the region.

IDZ004-026-027-WAZ031-032-041030-
Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-
326 AM PDT Sun Jul 3 2022

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms will develop through the morning and afternoon
hours. Some thunderstorms may become strong with isolated damaging
wind gusts, hail, and brief torrential rainfall possible resulting
in ponding of water on roads. Gusty outflow winds from strong
storms may result in tree damage and power outages.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

No hazardous weather is expected at this time.

Please refer to our Graphical Hazardous Weather Outlook at
https://weather.gov/erh/ghwo?wfo=otx for the latest information
on potential weather hazards in the region.

In the hours before

Special weather statement, Jul 3, 3:05 PM PDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Spokane WA
305 PM PDT Sun Jul 3 2022

IDZ004-032230-
Central Panhandle Mountains ID-
305 PM PDT Sun Jul 3 2022

...A strong thunderstorm will impact portions of central Shoshone
County through 325 PM PDT...

At 305 PM PDT, Doppler radar was tracking a strong thunderstorm near
Mullan, or 7 miles southeast of Wallace, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mullan and Lookout Pass.

This includes Interstate 90 in Idaho between mile markers 64 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4728 11574 4738 11596 4766 11574 4760 11569
      4755 11576 4754 11571 4749 11569 4748 11564
      4746 11564 4746 11569 4743 11575 4737 11562
TIME...MOT...LOC 2205Z 215DEG 25KT 4740 11579

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

FX
Local storm report, Jul 3, 3:48 PM PDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
348 PM PDT SUN JUL 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      5 SSE ROCK ISLAND       47.30N 120.10W
07/03/2022                   CHELAN             WA   LAW ENFORCEMENT

            ROAD WASHOUT ALONG TARPISCAN RD. LOCATION IS
            APPROXIMATE.

&&
Special weather statement, Jul 3, 3:56 PM PDT, 55 minutes before
Special Weather Statement
National Weather Service Spokane WA
356 PM PDT Sun Jul 3 2022

IDZ001-032330-
Northern Panhandle ID-
356 PM PDT Sun Jul 3 2022

...A strong thunderstorm will impact portions of central Boundary and
northwestern Bonner Counties through 430 PM PDT...

At 355 PM PDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Nordman, or 15 miles west of Bonners Ferry, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Boundary
and northwestern Bonner Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4853 11657 4859 11681 4886 11686 4885 11639
TIME...MOT...LOC 2255Z 205DEG 12KT 4865 11665

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KD
Special weather statement, Jul 3, 4:01 PM PDT, 50 minutes before
Special Weather Statement
National Weather Service Spokane WA
401 PM PDT Sun Jul 3 2022

IDZ004-032330-
Central Panhandle Mountains ID-
401 PM PDT Sun Jul 3 2022

...A strong thunderstorm will impact portions of southeastern Bonner
and northwestern Shoshone Counties through 430 PM PDT...

At 400 PM PDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Noxon, or 22 miles north of Kellogg, moving north
at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jordan Creek Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4775 11591 4780 11617 4803 11613 4796 11601
      4791 11596 4790 11597 4789 11595 4785 11592
      4785 11588 4783 11585
TIME...MOT...LOC 2300Z 197DEG 11KT 4785 11601

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KD
Local storm report, Jul 3, 4:07 PM PDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
407 PM PDT SUN JUL 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     2 NNE COLVILLE          48.57N 117.88W
07/03/2022                   STEVENS            WA   PUBLIC

            TREES DOWN ALONG ALADDIN ROAD. FROM FACEBOOK
            REPORT. TIME IS ESTIMATED FROM RADAR.

&&
Special weather statement, Jul 3, 4:29 PM PDT, 22 minutes before
Special Weather Statement
National Weather Service Spokane WA
429 PM PDT Sun Jul 3 2022

WAZ041-047-040000-
Central Chelan County WA-Wenatchee Area WA-
429 PM PDT Sun Jul 3 2022

...A strong thunderstorm will impact portions of east central Chelan
County through 500 PM PDT...

At 428 PM PDT, Doppler radar was tracking a strong thunderstorm over
Chelan, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chelan, Manson and Chelan Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4780 11998 4779 12006 4795 12023 4796 11997
TIME...MOT...LOC 2328Z 167DEG 19KT 4785 12006

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JW

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:00 PM PDTSpecial Weather StatementOTXColumbia45 min
Jul 3, 11:38 AM PDTSpecial Weather StatementOTXOkanogan22 min
Jul 3, 11:51 AM PDTSpecial Weather StatementOTXLincoln24 min
Jul 3, 12:02 PM PDTAreal Flood AdvisoryOTXFerry, Lincoln118 min
Jul 3, 12:12 PM PDTAreal Flood AdvisoryOTXDouglas48 min
Jul 3, 12:18 PM PDTSpecial Weather StatementOTXLincoln27 min
Jul 3, 1:04 PM PDTSpecial Weather StatementOTXWhitman26 min
Jul 3, 1:15 PM PDTSpecial Weather StatementOTXSpokane30 min
Jul 3, 1:19 PM PDTFlash Flood WarningOTXStevens116 min
Jul 3, 1:35 PM PDTFlash Flood WarningOTXFerry, Stevens3 hr
Jul 3, 1:46 PM PDTSpecial Weather StatementOTXStevens29 min
Jul 3, 2:03 PM PDTSevere Thunderstorm WarningOTXStevens42 min
Jul 3, 2:15 PM PDTSevere Thunderstorm WarningOTXPend Oreille, Stevens45 min
Jul 3, 2:35 PM PDTSpecial Weather StatementOTXStevens25 min
Jul 3, 2:40 PM PDTAreal Flood AdvisoryOTXStevens3 hr
Jul 3, 2:52 PM PDTAreal Flood AdvisoryOTXPend Oreille, Stevens113 min
Jul 3, 3:04 PM PDTSevere Thunderstorm WarningOTXChelan, Douglas41 min
Jul 3, 3:15 PM PDTAreal Flood AdvisoryOTXOkanogan2 hr
Jul 3, 3:26 PM PDTFlash Flood WarningOTXChelan, Douglas, Grant3 hr
Jul 3, 3:29 PM PDTSevere Thunderstorm WarningOTXDouglas, Grant46 min
Jul 3, 4:01 PM PDTSpecial Weather StatementOTX29 min
Jul 3, 4:17 PM PDTAreal Flood AdvisoryOTXChelan, Douglas118 min
Jul 3, 4:29 PM PDTSpecial Weather StatementOTXDouglas31 min

Nearby

Flash Flood Warnings in Washington, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.